# SDR AALA202103299033

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 472 hours, 225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019102
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT MOUNTING BRACKET INOPERATIVE. REMOVED AND REPLACED AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT MOUNTING BRACKET PER AMM 25-64-00.
